Acta Mathematica, 1973, Volume 131

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] The fourier transform on semisimple lie groups of real rank one

Paul J. Sally Jr. University of Chicago, Chicago, Ill., USA Garth Warner University of Chicago, Chicago, Ill., USA

TBD mathscidoc:1701.331442

Acta Mathematica, 131, (1), 1-26, 1972.10
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 793 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Localization of sheaves and cousin complexes

Kalevi Suominen University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331443

Acta Mathematica, 131, (1), 27-41, 1969.12
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 589 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A proof of a conjecture of Loewner and of the conjecture of caratheodory on umbilic points

Charles J. Titus University of Michigan, Ann Arbor, Mich, USA

TBD mathscidoc:1701.331444

Acta Mathematica, 131, (1), 43-77, 1972.7
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The structure of a von Neumann algebra with a homogeneous periodic state

Masamichi Takesaki Department of Mathematics, University of California

TBD mathscidoc:1701.331445

Acta Mathematica, 131, (1), 79-121, 1972.9
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Enumeration under two representations of the wreath product

E. M. Palmer Michigan State University, East Lansing, Mich., USA R. W. Robinson University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331446

Acta Mathematica, 131, (1), 123-143, 1972.10
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 184 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Lacunas for hyperbolic differential operators with constant coefficients. II

M. F. Atiyah University of Oxford, Oxford, UK R. Bott Harvard University, Boston, USA L. Gårding University of Lund, Lund, Sweden

TBD mathscidoc:1701.331447

Acta Mathematica, 131, (1), 145-206, 1973.3
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 688 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Random difference equations and Renewal theory for products of random matrices

Harry Kesten Cornell University, Ithaca, N.Y., USA

TBD mathscidoc:1701.331448

Acta Mathematica, 131, (1), 207-248, 1973.4
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 1063 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Duality for crossed products and the structure of von Neumann algebras of type III

Masamichi Takesaki University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331449

Acta Mathematica, 131, (1), 249-310, 1973.4
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 784 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved